Mattress Giant.

That’s what I am.

I went in to work today, rushed to get all my work done and then raced home to beach my bloated ass in bed. You have no idea how hard it is for me to just lay here. Grrr. The only thing fierce enough to make me do it is the gripping pain whenever I stand up. I mean really, I’ve contemplated if it would be possible for me to somehow get off the bed and crawl on all fours to the bathroom to pee, or perhaps there’s a jar big enough so I don’t have to leave bed at all. I am however, thankful that the Baker and I splurged for this nice mattress. I am giant. I am on a mattress. I am the “Mattress Giant”…..”ooooooh, aaaaaaah, oooooh, ahhhhhh, only the mattress giant.” (please tell me y’all have these commercials where ever you live, they are amazing and the epitome of cheese)

Advertisements

3 Responses so far »

  1. 1

    mama2roo said,

    I am the couch blob, because I stupidly took my sheets downstairs to wash this mornng and never made it back down to put them in the dryer. I was hping you’d be telling me how much better you feel on one more day past ER. Crap, I have the baby all by myself tomorrow–no wrestling, no jumping, no running, no fun. But somehow keep him happy. Crap.

    Come on, Monday!

  2. 2

    LP said,

    Hi! I just stumbled across your blog .. and am THRILLED .. because one of your entries just answered a big question for me. I was put on ganirelix (gani-hellish? πŸ˜‰ 2 days ago .. and this morning .. my E2 dropped from 799 (yesterday) to 681 (today.) This freaked me out. And RE nurse really had no good explanation for me. I’ve been googling variations of E2 and ganirelix and “drop” – and it led me to your blog.

    Based on what I read – it appears you were told it’s NORMAL to have E2 drop a little in response to ganirelix? This makes me happy. I’ve been through a very difficult cycle – and the thought that my follies might be crapping out had me quite upset.

    I’d love to hear from you if you have a second to respond via e-mail as far as what info you were given about ganirelix .. expected E2 drop .. that kind of thing! Since no one bothered to tell me much of anything..

    I’m doing IUI this cycle (my third and last) and it appears we’ll trigger tomorrow night .. one more dose of follistim tonight.

    Oh – another question! When was your last dose of ganirelix in relation to when you triggered? My nurse said go ahead and dose with gani tomorrow morning .. but then I’ll be triggering tomorrow night .. that seems stupid to me. Ganirelix prescription info says it should be continued UNTIL day of HCG administration ..

    Anyway – glad I stumbed on your blog. It helped to calm me down a little bit. Good luck to you!! πŸ™‚

    BEST of luck to you in your continued journey.

  3. 3

    Denise said,

    Doesn’t the whole world have those commercials? Awesome. I remember the bloaty feeling well. Good times.


Comment RSS · TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: